DayQuil Complete Cold & Flu Liquid 236mL
Health Yourself Today

DayQuil Complete Cold & Flu Liquid 236mL

Regular price $12.49 $0.00

All in One Effective 12 Symptom Relief: Nasal congestion & pain, Fever, Sore Throat Pain, Thins & Loosens Mucus, Cough due to cold.
Additional Symptom Relief of: Sinus Congestion & Pain, Relieves cough with phlegm, Minor Aches & Pains, Headache, Chest Congestion.

Directions for use: Use tablespoon (tbsp) or dose cup. Adults (12 years and over): 2 tbsp (30mL). Children under 12 years: Do not use. Repeat every 6-8 hours. Do not exceed 4 doses per day or as directed by a doctor. 

Caution: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. Use the smallest effective dose.  Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. Do not take this product unless directed by a doctor if you have: chronic alcoholism; heart disease; high blood pressure; thyroid disease; diabetes; serious liver or kidney disease; diabetes; glaucoma; asthma; excessive phlegm (mucous), persistent or chronic cough; difficulty urinating due to an enlarged prostate gland; chronic lung disease or shortness of breath; recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson's disease).  Ask a doctor or pharmacist before use if: you are taking sedatives or tranquilizers;  you are pregnant or breastfeeding; you use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs)). Consult a doctor if: symptoms last more than 5 days, or are accompanied by high fever, or fever lasts more than 3 days or are accompanied by the production of  thick yellow/green phlegm or sore throat pain lasts more than 2 days; you get nervous, dizziness or sleeplessness, you develop allergic reactions such as wheezing or itching. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Do not take this product for more than 5 days, unless directed by a doctor. If elderly, consult a doctor before using this product. Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Medicinal Ingredient per 30mL
Pain Reliever/Fever Reducer (Acetaminophen 650mg)
Cough Suppressant (Dextromethorphan HydroBromide 20mg)
Expectorant (Guaifenesin 400mg)
Nasal Decongestant (Phenylephrine Hydrochloride 10mg)
Non-Medicinal Ingredients: citric acid, FD&C yellow no. 6, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum.